MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-75
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in the e1 section event site adress, the full event site address is (b)(6).Due to character limit the e1 section event site name, the full event site name is (b)(6).A supplemental report will be submitted upon the completion of investigation.
 
Event or Problem Description
It was reported that the cardiosave intra aortic balloon pump had an issue of battery could not be charged, that was identified before use.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, g3, g6, h2, h3, h6-type of investigation, investigation findings, investigation conclusion, h11.At this time, the customer has not requested for getinge to evaluate the unit for the reported malfunction.The customer resolved the issue by unplugging and plugging in the module.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.

Brand Name
CARDIOSAVE RESCUE, CHINESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21166915
Report Number2249723-2025-0000243
Device Sequence Number19896454
Product Code DSP
UDI-Device Identifier10607567112312
UDI-Public(01)10607567112312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-75
Device Catalogue Number0998-00-0800-75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown